# SDR SWIA200312540

- Difficulty date: October 21, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 22,520 hours, 31,962 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 3788
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 6,733 hours, 9,997 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN AP ON CAPT'S SIDE, TRIM FAIL AND RED AUTO PILOT FAIL ON MAP AND COMPUTER FLAG ON CA ATTITUDE.  FGS 1 DC CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED NR 1 APC-65 IAW MM 22-10-02.  OPS CHECK GOOD.  622-8318-402, S/N ON: 1641,   S/N OFF: 3788.
